MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Generator was explanted and returned due to premature end of life (captured in mfr report #1644487-2018-02279.Product analysis was completed for the generator.Review of the data dump associated with generator product analysis revealed high impedance.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Information was received that high impedance >9000 ohms was seen on the patient¿s m1000 generator.This is likely a continuation of the patient¿s past fluctuating high impedance since the affected lead is still implanted in the patient.No known surgical intervention for the lead has occurred to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8600484
Report Number1644487-2019-00904
Device Sequence Number14026813
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/18/2015
Device Model Number303-30
Device Lot Number201776
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR